# SDR DXTA2024101600838

- Difficulty date: October 13, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N446QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500622
- Aircraft time: 3,461 hours, 2,681 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Faulted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LANDING,  WE NOTICED THE BRAKES WERE CATCHING AND CAUSING THE PLANE TO SHAKE. THE HARDER WE APPLIED THE BRAKES THE WORSE THE CATCHING AND SHAKING. CORRECTIVE ACTION: CARRIED OUT A GVL OF THE RH & LH MLG FOR LOOSE HYDRAULIC LINES AND LEAKS. COMPLIED WITH FLM 32-41-00-810-824-A, UNDESIRED YAW TENDENCY WITH BRAKES APPLIED. C/W GVI .OF BRAKE ASSEMBLIES, BRAKE WEAR PINS, MLG TIRES. C/W CHECK OF THE HYDRAULIC RESERVOIR FLUID LEVEL. CHECKED TIRES FOR EQUIVALENT WEAR. CHECKED GAP ON WOW SENSORS AND TARGETS. C/W NORMAL & EMERGENCY/PARKING BRAKE SYSTEMS - BLEEDING. NOTED SUBSTANTIAL AIR REMOVED FROM LH BRAKE WHEN BLEEDING NORMAL BRAKE LINES. TAXIED THE AIRCRAFT AT A SPEED OF 20 KTS AND BRAKED THE AIRCRAFT USING NORMAL AND PARKING/EMERGENCY BRAKES TO STOP THE AIRCRAFT MULTIPLE LIMES WITH NO ADVERSE BRAKING NOTED.
